For the last several years I have developed spots on my lower legs. I sleep on my side, sometimes with one leg laying on the other or just at the ankle. They come every winter & leave every summer. They itch & seep occasionally & are bright red. One is 1 1/2" around. I've tried every over-the-counter medication & nothing works. What are they & how do I get rid of them??? Thanks
Welcome to the Senior Health Forum. I am glad that you found us and took the time to post. However I am sorry that you are experiencing these symptoms.
I am sorry to inform you that there are no physicians on this forum. I am not an expert so my comments should not be viewed as medical advice or a medical opinion.
I wonder if your condition is related to a circulatory problem? These conditions and their symptoms can become more prominent in the winter months. Ppl that have a diabetes can also be more prone to these problems.
Have you seen a vascular physician? If not you may want to consult with one. I assume you have discussed this with your PCP (primary care physician). If not that may be a good place to begin...and than request a referral is he/she is unable to get to the bottom of your symptoms. Please don't ignore them. They may be nothing to be concerned about but in my opinion you should have them clinically evaluated.
You may want to search of Forums again and post on a Physician headed one. You are always welcome here but if you would like I can request to have your post moved to another forum. Please let me know.
I hope you will keep in touch with us and let us know how you are doing. I will look forward to your updates.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.